# SDR AALA981860

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CRACKED AT BRACKET ATTACH HOLES STATION 344 STRINGER 5R.  REPAIRED STRINGER 5 AT STATION 344 PER SRM 53-10-3 FIG 2, DETAIL 1.  (M)
